Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 130, NWS Philadelphia/Mount Holly

July 1, 2025Atlantic County, Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 1, 2025, 6:32 PM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2025, 6:32 PM EDT (22:32 UTC)
Expired
Jul 1, 2025, 7:30 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 28 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:59 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS51 KPHI 012232
SVRPHI
NJC001-005-029-012330-
/O.NEW.KPHI.SV.W.0130.250701T2232Z-250701T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
632 PM EDT Tue Jul 1 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Atlantic County in southern New Jersey...
  Southeastern Ocean County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 730 PM EDT.

* At 632 PM EDT, a severe thunderstorm was located over
  Elwood-Magnolia, or 17 miles northeast of Vineland, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Barnegat, Hammonton, Egg Harbor City, Tuckerton, Weymouth, Surf
  City, Port Republic, Wharton State Forest, Elwood-Magnolia, Wading
  River, Brookville, Bass River State Forest, Batsto, Warren Grove,
  New Gretna, Penn State Forest, Beach Haven West, Mays Landing,
  Mystic Island, and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3975 7408 3957 7421 3944 7480 3960 7489
      3968 7478 3989 7430 3991 7406
TIME...MOT...LOC 2232Z 244DEG 35KT 3957 7470 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
4 follow-up statements
541 
WWUS51 KPHI 012254
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
654 PM EDT Tue Jul 1 2025

NJC001-005-029-012330-
/O.CON.KPHI.SV.W.0130.000000T0000Z-250701T2330Z/
Atlantic NJ-Ocean NJ-Burlington NJ-
654 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 653 PM EDT, a severe thunderstorm was located near Penn State
Forest, or 21 miles north of Atlantic City, moving northeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Barnegat, Egg Harbor City, Tuckerton, Surf City, Port Republic,
Wharton State Forest, Wading River, Brookville, Bass River State
Forest, Batsto, Warren Grove, New Gretna, Penn State Forest, Beach
Haven West, Elwood-Magnolia, Mays Landing, Mystic Island, Ocean
Acres, Manahawkin, and Waretown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3975 7408 3957 7421 3944 7480 3964 7467
      3972 7466 3989 7430 3991 7406
TIME...MOT...LOC 2253Z 241DEG 36KT 3970 7444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
660 
WWUS51 KPHI 012310
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
710 PM EDT Tue Jul 1 2025

NJC001-005-029-012330-
/O.CON.KPHI.SV.W.0130.000000T0000Z-250701T2330Z/
Atlantic NJ-Ocean NJ-Burlington NJ-
710 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 710 PM EDT, severe thunderstorms were located along a line
extending from near Beachwood to near Barnegat to Tuckerton, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Barnegat, Tuckerton, Surf City, Port Republic, Brookville, Bass River
State Forest, Warren Grove, New Gretna, Beach Haven West, Mystic
Island, Ocean Acres, Manahawkin, and Waretown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3975 7408 3957 7421 3949 7456 3950 7457
      3971 7441 3981 7446 3989 7430 3991 7406
TIME...MOT...LOC 2310Z 248DEG 39KT 3988 7416 3976 7417 3959 7433 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
823 
WWUS51 KPHI 012319
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
719 PM EDT Tue Jul 1 2025

NJC001-005-012329-
/O.CAN.KPHI.SV.W.0130.000000T0000Z-250701T2330Z/
Atlantic NJ-Burlington NJ-
719 PM EDT Tue Jul 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey.

LAT...LON 3975 7408 3957 7421 3953 7441 3976 7427
      3989 7430 3991 7406
TIME...MOT...LOC 2319Z 243DEG 35KT 3992 7406 3980 7407 3960 7424 

$$

NJC029-012330-
/O.CON.KPHI.SV.W.0130.000000T0000Z-250701T2330Z/
Ocean NJ-
719 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN OCEAN COUNTY...

At 719 PM EDT, severe thunderstorms were located along a line
extending from near Seaside Heights to 8 miles east of Barnegat to
near Tuckerton, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Barnegat, Tuckerton, Surf City, Beach Haven West, Mystic Island,
Manahawkin, Ocean Acres, and Waretown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3975 7408 3957 7421 3953 7441 3976 7427
      3989 7430 3991 7406
TIME...MOT...LOC 2319Z 243DEG 35KT 3992 7406 3980 7407 3960 7424 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
325 
WWUS51 KPHI 012330
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
730 PM EDT Tue Jul 1 2025

NJC029-012340-
/O.EXP.KPHI.SV.W.0130.000000T0000Z-250701T2330Z/
Ocean NJ-
730 PM EDT Tue Jul 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCEAN COUNTY HAS
EXPIRED...

The storms which prompted the warning have moved offshore. 
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3975 7408 3957 7421 3953 7441 3976 7427
      3989 7430 3991 7406
TIME...MOT...LOC 2330Z 270DEG 35KT 3996 7396 3984 7397 3964 7414 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:13 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 1, 6:13 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
613 PM EDT Tue Jul 1 2025

.SYNOPSIS...
A cold front will move through the region Tuesday night into
Wednesday. High pressure builds closer to the area later
Wednesday into Thursday before settling over our area on Friday
and into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 610 PM, the Severe Thunderstorm Watch has been cancelled
for our PA counties, Mercer/Middlesex counties in NJ northward,
New Castle County in DE and Kent County in MD. It remains in
effect for the other areas until 9 PM EDT.

A Flood Watch remains in effect for locations near and along the
I-95 corridor and southeast Pennsylvania until 2AM EDT.

Numerous heavy thunderstorms have developed across the I-95
corridor with additional clusters of heavy thunderstorms across
the Harrisburg region and the Washington DC metro area. As a
cold front across the Ohio River Valley advances east across
Pennsylvania late this afternoon and into tonight, supported by
an amplified trough pivoting across the Northeast and Mid
Atlantic, these clusters of strong thunderstorms will begin to
collide and merge across eastern PA and the I-95 corridor,
slowly moving east into the Delmarva and New Jersey into
tonight. SBCAPE values this afternoon have bubbled up to
3000-4500 J/kg with steep low-level lapse rates of 7.0-8.0 C/km
leading to rapid development of strong updrafts and severe
thunderstorms capable of producing locally damaging wind gusts.
Furthermore, PWAT values are in excess of 2.0 inches, which is
at the climatological maximum for this area this time of the
year, with forecast profiles indicating that storms could have a
tendency to backbuild or train. These factors all indicate that
instances of flash flooding could be more numerous than what we
see in many events with even the potential for some instances
of significant flash flooding possible, especially if storms
train over an urban area. High res model guidance suggests the
potential for heavier storms to produce a quick 1 to 3 inches of
rainfall within just 1 to 2 hours and it's possible some
localized storms totals could reach around 4 inches. For this
reason, the WPC has expanded the Moderate Risk in the Excessive
Rainfall Outlook to envelop the entirety of southeast PA,
including Philadelphia, and into the I-95 corridor for parts of
New Jersey, essentially matching the locations we have
highlighted in our Flood Watch.

These various clusters of thunderstorms will merge into a broad
line tonight, likely lessening the severe weather threat with
the loss of daytime heating, but maintaining or even
exasperating the flash flood threat across the entire region.
This massive complex of heavy showers and thunderstorms will
slowly shift south and east into southern New Jersey and the
Delmarva overnight as the cold front arrives to nudge the storms
towards the coast. As a result of the heavy rainfall and slow
storm motions, flash flooding concerns may continue through the
evening and well into the first part of the overnight period.
The storms will gradually begin to lose steam early Wednesday
morning, but steady showers and some isolated thunderstorms can
still be expected during the predawn hours of Wednesday. Lows
will be in the upper 60s to low 70s.

Latest guidance suggests this frontal boundary will slow down
and possibly become quasi-stationary across southern New Jersey
and the southern Delmarva come daybreak Wednesday. As a result,
additional showers and thunderstorms may develop across this
corridor through Wednesday morning before gradually shifting
offshore throughout the day. PWAT values in this narrow corridor
will still be near 2 inches, suggesting heavy downpours will
still be possible for at least the first half of the day. Skies
will be overcast to mostly cloudy to start the day with gradual
clearing in the afternoon from west to east. High temperatures
will be in the 80s, with some areas that see sunshine in the
afternoon further north and west likely seeing the warmest
temperatures in the mid to upper 80s.

Widespread rainfall amounts once this is all said and done look
to be at least around 0.75 to 2.5 inches of rainfall, with
locally heavier amounts very possible.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Dry and quiet weather follows for Wednesday night as high
pressure builds in to our south and west. Lows in the 60s.

While high pressure will be increasingly in control on Thursday,
a weak cold front looks to sink southward during the afternoon
and evening on Thursday. This cold front looks to set off some
showers and maybe an isolated thunderstorm for areas near and NW
of I-78. High temperatures will be in the mid to upper 80s.
Nighttime lows will be in the 60s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A lingering upper level trough looks to become reinforced as it
remains across much of the Northeast through the end of the
work week before moving offshore over the weekend. At the
surface, a high pressure system settles over our area on Friday
and Saturday and moving offshore on Sunday, keeping the region
mostly dry.

Daytime temperatures in the 80s for most Friday and Saturday,
with temperatures look to warm closer to 90 on Sunday. Dew
points are forecast to be in the low to mid 60s before
increasing to around 70 on Sunday. Overall, the most pleasant
day does look to be Friday which should make for a nice forecast
for the 4th of July.

Next week looks to begin hot and humid for next Monday and
Tuesday but there will be chances for late day showers/storms
as the next cold front approaches.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Restrictions likely (40-60%) with showers and
thunderstorms continuing into the evening. Showers/storms should
wind down overnight but an MVFR/IFR stratus deck could set in.
Winds generally W/SW around 5 knots. Moderate confidence.

Monday...Sub-VFR conditions likely with lingering stratus and
fog across the region. Gradual improvement from west to east
through the day. Winds W-SW around 5 to 10 kts. Moderate
confidence.

Outlook...

Wednesday night through Sunday...VFR. No significant weather.

&&

.MARINE...
Small Craft Advisory conditions continue until early Wednesday
morning. There will also be showers/storms moving over the
waters and these could produce localized wind gusts over 40
knots. Winds and seas subside below advisory criteria by
daybreak Wednesday. Some lingering showers and thunderstorms
possible off the Southern New Jersey and Delaware coasts.

Outlook...

Wednesday night into Saturday...Sub-SCA conditions expected.

Rip Currents...

For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. There remains a 1 foot 9 second swell
from the ESE along with a frontal boundary just offshore. As a
result, we will have a MODERATE risk for rip currents on
Wednesday.

For Thursday, winds remain light around 10 MPH or less out of
the west in the morning, turning southwesterly in the afternoon.
Seas decrease further, to around 1 foot. The ESE swell will be
diminishing to a 1 ft 8 second swell and the frontal boundary
will be further offshore. As a result, we have a LOW risk for
rip currents for Thursday.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Wednesday for PAZ060-070-071-
     101>106.
NJ...Flood Watch until 2 AM EDT Wednesday for NJZ009-010-012-013-
     015>019.
DE...Flood Watch until 2 AM EDT Wednesday for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450.
     Small Craft Advisory until 4 AM EDT Wednesday for ANZ451>455.

&&

SYNOPSIS...Fitzsimmons/MJL
NEAR TERM...Gorse/MJL
SHORT TERM...Fitzsimmons/MJL
LONG TERM...Fitzsimmons/MJL
AVIATION...MJL
MARINE...MJL
Hazardous weather outlook, Jul 1, 2:03 PM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
203 PM EDT Tue Jul 1 2025

MDZ012-015-019-020-021815-
Kent MD-Queen Annes-Talbot-Caroline-
203 PM EDT Tue Jul 1 2025

...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

 There is a SLIGHT RISK for severe thunderstorms on Tuesday.

 There is a MODERATE RISK for excessive rainfall on Tuesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MJL

In the hours before

Local storm report, Jul 1, 6:09 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
609 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Tstm Wnd Dmg     2 NNE Oley Furnace      40.44N 75.77W
07/01/2025                   Berks              PA   Fire Dept/Rescue

            Tree into a house on Conrad Road with
            multiple people trapped.

&&

NG
Local storm report, Jul 1, 6:13 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
613 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     Tstm Wnd Dmg     Oley                    40.39N 75.79W
07/01/2025                   Berks              PA   Public

            Tree on a car. Time estimated from radar.

&&

NG
Local storm report, Jul 1, 6:17 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
617 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Tstm Wnd Dmg     Seisholtzville          40.47N 75.60W
07/01/2025                   Berks              PA   Trained Spotter

            Multiple trees snapped and uprooted. Time
            estimated from radar.

&&

NG
Local storm report, Jul 1, 6:20 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
620 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      Toms River              39.95N 74.20W
07/01/2025                   Ocean              NJ   Trained Spotter

            Water street closed due to flooding.

&&

NG
Local storm report, Jul 1, 6:31 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
631 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      3 SW Earl Twp           40.33N 75.74W
07/01/2025                   Berks              PA   Other Federal

            The Manatawny Creek at Spangville (SPGP1)
            rapidly rose into flood stage.

&&

Hoeflich
Local storm report, Jul 1, 6:32 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
632 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Tstm Wnd Dmg     Douglassville           40.31N 75.76W
07/01/2025                   Berks              PA   Public

            Multiple trees uprooted and snapped on
            Weavertown Road. Tornado possible. Time
            estimated from radar.

&&

NG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:38 PM EDTSpecial Marine WarningPHI67 min
Jun 30, 9:41 PM EDTSevere Thunderstorm WarningPHISalem64 min
Jul 1, 12:05 AM EDTSpecial Marine WarningPHI37 min
Jul 1, 2:30 AM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more19 hr
Jul 1, 1:47 PM EDTSpecial Marine WarningPHI58 min
Jul 1, 2:58 PM EDTSevere Thunderstorm WarningPHIBurlington47 min
Jul 1, 3:22 PM EDTSpecial Marine WarningPHI83 min
Jul 1, 3:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth66 min
Jul 1, 4:25 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean50 min
Jul 1, 4:36 PM EDTSpecial Marine WarningPHI84 min
Jul 1, 5:00 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren38 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI2 hr
Jul 1, 5:14 PM EDTSpecial Marine WarningPHI91 min
Jul 1, 5:14 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean61 min
Jul 1, 5:43 PM EDTSpecial Marine WarningPHI98 min
Jul 1, 6:11 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 1, 6:35 PM EDTSpecial Marine WarningPHI115 min
Jul 1, 6:39 PM EDTSpecial Marine WarningPHI96 min
Jul 1, 6:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean46 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.